Translator Disclaimer
2008 Closed quasi-Fuchsian surfaces in hyperbolic knot complements
Joseph D Masters, Xingru Zhang
Geom. Topol. 12(4): 2095-2171 (2008). DOI: 10.2140/gt.2008.12.2095

Abstract

We show that every hyperbolic knot complement contains a closed quasi-Fuchsian surface.

Citation

Download Citation

Joseph D Masters. Xingru Zhang. "Closed quasi-Fuchsian surfaces in hyperbolic knot complements." Geom. Topol. 12 (4) 2095 - 2171, 2008. https://doi.org/10.2140/gt.2008.12.2095

Information

Received: 28 March 2007; Revised: 1 February 2008; Accepted: 26 March 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1156.57014
MathSciNet: MR2431017
Digital Object Identifier: 10.2140/gt.2008.12.2095

Subjects:
Primary: 57N35
Secondary: 57M25

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
77 PAGES


SHARE
Vol.12 • No. 4 • 2008
MSP
Back to Top